# SDR IPXA61292

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 22,828 hours, 3,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT - FOUND COCKPIT DESCENT DEVICE TAMPER PROOF SEAL BROKEN, TOTAL: 4EA, LOCATION AT L7~L10 (REPLACE)
